# SDR ASAA0995834

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Component: Horiz Stab
- Component part number: 182A40021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB CRACKED 9 INCHES AFT OF FRONT SPAR STAB STA 111.10.  REPAIRED HORIZONTAL STAB.
